Is it safe to take Garcinia Cambogia and Coumadin together?
User rating for this question
I take Coumadin for a DVT. Will taking Garcinia Cambogia be ok with the Coumadin?
Posted Wed, 26 Feb 2014 in General Health
Answered by Dr. Behar Greca 57 minutes later
Brief Answer: Yes, it is okay... Detailed Answer: Hi, thank you for posting your query at Health Care Magic. Yes, it is okay if you use Garcinia Cambogia combined with Coumadin. Well, Coumadin is an anticoagulant medicine and Garcinia Cambogia is an anti cholesterol herbal medicine. These medicines are categorized in different medicine groups and there isn't any problem if you use both in the same time. Using both in the same time will give you a good result for Deep vein thrombosis (DVT) and pulmonary Embolism. Hope I have answered your query. If you have any further questions I will be happy to help. Regards. Dr. Behar.
People also viewed
- Atrophied stomach muscles in elderly
- Epidermal atrophy of inner thigh skin
- Is it safe to take garcinia cambogia and coumadin together
- Cerebellar atrophy and stomach pains
- Is whey protein safe to take with coumadin
- Is swelling of the eyelids, face, lips, hands, or feet a side effect of endometrin?
- Is pain or tenderness around the eyes and cheekbones a side effect of escitalopram?
- Is it safe to stop taking coumadin
- Rocephin injected sq fat atrophy
- Is fast, irregular, pounding, or racing heartbeat or pulse a side effect of fastin?
- Can you take coumadin and clonidine together
- Is swelling of face, fingers, feet, or lower legs a side effect of fludrocortisone?
- Is white patches in the mouth or on the tongueabscess a side effect of infliximab?
- Is it safe to take hcg drops if you take coumadin
- Hypoplastic or atrophic pancreas